# SDR AU510001603

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 767-300
- Engine: Rroyce RB211524*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Part number: 113T22036
- Condition: Failed
- Location: Te Flap
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

LT WING LT INBOARD FLAP OUTBOARD UPPER SEAL SEPARATED DURING TAKEOFF.
